# SDR FDEA201602160587

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 85,780 hours, 36,220 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NCA6044
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE STATION 595, BULKHEAD WEB AT LONGERON 36L HAS A .300 INCH CRACK.  NDT AREA FABRICATED & INSTALLED DOUBLERS & FILLER IAW SRM 53-40-00 VOL 1.
